Checked it on the Interactions Checker and this was reported:
butalbital ↔ quetiapine
Applies to: Fioricet (acetaminophen/butalbital/caffeine), Seroquel (quetiapine)
MONITOR: Coadministration with drugs that are inducers of CYP450 3A4 may decrease the plasma concentrations of quetiapine, which is primarily metabolized by the isoenzyme. In ten subjects with various affective disorders, the 3A4 inducer phenytoin (100 mg orally three times a day) decreased the mean steady-state peak plasma concentration (Cmax), trough plasma concentration (Cmin) and area under the concentration-time curve (AUC) of quetiapine (250 mg orally three times a day) by 66%, 89% and 80%, respectively. The mean oral clearance increased by 5.5-fold. The interaction has not been studied with other 3A4 inducers. However, the possibility of a diminished therapeutic response to quetiapine should be considered in patients receiving concomitant therapy with these agents.
MANAGEMENT: Pharmacologic response to quetiapine should be monitored more closely whenever a CYP450 3A4 inducer is added to or withdrawn from therapy, and the quetiapine dosage adjusted as necessary.
It would be best to double check it with the doc/pharmacist who prescribed the med, please take care, be well & safe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2009 • 2 answers
Posted 24 May 2010 • 1 answer
Posted 15 Jul 2011 • 2 answers
Posted 1 Jun 2012 • 4 answers
Posted 3 Aug 2012 • 2 answers